# SDR 20010207CW001

- Difficulty date: January 19, 2001
- Submitted: February 7, 2001
- Operation: General aviation
- Aircraft: N2036F
- Make and model: Bell 206L-4
- Aircraft serial: 52123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110189
- Condition: Cracked
- Location: Fuselage
- Part time: 1,169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN TOP OF RIGHT AFT VERTICAL TUNNEL FWD OF BOX BEAM.  CRACK WAS FOUND IN THE RADIUS OF THE  206033110189 STIFFENER.  MAY BE PRELOAD PROBLEM.
